MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY
Model Number H749394671250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aortic dissection (4870)
Date of Event 04/01/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient died.The target lesion was located in the right coronary artery.A 1.25mm rotapro was selected for use.During the procedure, the aorta was dissected.Cardiothoracic surgery was performed to treat the dissection; however, patient died after going to surgery.
 
Additional Manufacturer Narrative
B2 date of death: used the first date of the month of the aware date as no date of death was provided.B3 date of event: used the first date of the month of the aware date as no event date was provided.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the patient died.The target lesion was located in the right coronary artery.A 1.25 mm rotapro was selected for use.During the procedure, the aorta was dissected.Cardiothoracic surgery was performed to treat the dissection; however, patient died after going to surgery.
 
Additional Manufacturer Narrative
Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was considered known inherent risk of device.This is based on a thorough review of the reported complaint and the corresponding labeling, the reported allegation is a well-known risk related to the use of the device or the procedure.B2 date of death: used the first date of the month of the aware date as no date of death was provided.B3 date of event: used the first date of the month of the aware date as no event date was provided.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
ROTAPRO?
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24980350
Report Number2124215-2026-22271
Device Sequence Number15877744
Product Code MCX
UDI-Device Identifier08714729999560
UDI-Public(01)08714729999560
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH749394671250
Device Catalogue NumberH749394671250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date05/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown